Sign in to follow this  
Followers 0
mcjimjam

Do you take Latuda?

3 posts in this topic

I'm interested in Latuda, having discovered it is now available in my country, although not covered by universal healthcare for BP.

I swore off AAPs years ago because I suffer from cholinergic urticaria aka heat hives. It is a life long condition but often stays dormant for long periods and can be mild. I didn't experience severe symptoms until my Seroquel was raised to 400mg and my body temp would swing from hot to cold, cold to hot etc.

after that I broke out in horrible itchy prickly hives and was honestly restricted to air conditioned places all summer. Couldn't go outside or do anything that made me warm up or sweat.

So I'm frightened of that happening again. I'm also frightened of permanent TD as my schizophrenic grandmother had that and a bunch of tics and tremors which scared me as a kid.

I'd like to know how much you take, have you noticed any body temperature dysregulation, are low doses pretty effective or do most people take a higher dose? What was your dosing titration to begin with? Was 20mg tried for a while or did you go straight to a higher dose?

Share this post


Link to post
Share on other sites
1 hour ago, mcjimjam said:

I'd like to know how much you take, have you noticed any body temperature dysregulation, are low doses pretty effective or do most people take a higher dose? What was your dosing titration to begin with? Was 20mg tried for a while or did you go straight to a higher dose?

I'm currently taking 40 mg and my body temp is normal. 20 wasn't exactly enough for me, but the entire time I've been on it, it's worked wonders for me. I take it for BP II and it's relaxed a lot of my symptoms. I took 20 mg for a month or two before going up to 40 mg, but that's because that's how long it took for me to realize that I needed a higher dose.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0

  • Similar Content

    • By rowan77
      Don't know if I made title  clear. So I am going up to 1000mg tonight.
       When should I get blood level checked to see if I am within therapeutic range?? A day, a few days, a week??
      Also when I reach therapeutic level does it take long for symptoms to settle: hypomania??
      Thanks ☺
    • By Kady
      Hi. I'm sorry this is long. My question is at the end...
      I just switched from Strattera (non-stimulant ADHD medication) & 175 mg Effexor XR to 100 mg Pristiq.
      (Why? My new psychiatrist thought that Pristiq would reduce the Effexor side-effects (reduced libido, weight gain) and improve my mood. Effexor had initially improved my mood. After 5 months, I didn't think that the Strattera was doing anything for me; psychiatrist plans to add new ADHD medication in April after the transition from Effexor to Pristine.)
      I'd experienced Effexor withdrawal effects in the past, after 1-2 missed doses, but the doctor didn't think that the Effexor withdrawal would be a big deal now because Pristiq is so similar.
      As prescribed, the first week I went down to 75 mg Effexor XR and started 50 mg Pristiq.
      The first few days were ok (no brain zaps). Mild headache. Relief that I didn't feel worse. 
      Day 4 I noticed that I was extremely anxious, scatter-brained, impulsive, and emotional. I don't know how much was a horrible PTA meeting i attended, and how much my symptoms made the meeting worse (I mean, SOMEONE had to tell the school principal that she was way out of line, or at least, I did...). I also had PMS; and I'm 45. That's a bad combo.
      Day 5 I was terribly down. 
      Day 6 I had a unprecedented severe headache. Shut the curtains and stayed under the covers with ice. The headache became milder that evening. 
      I've continued to have headaches ever since, ranging from mild to painful.
      Day 8 I stopped taking any Effexor and increased the Pristiq to 100 mg as prescribed. 
      This is day 11. I spent half the day in bed due to bad headache. Mood very low -- tearful. I took 2 Sudafed in case the headache was sinus-related. Did nothing. (Same amount of acetaminophen as 2 extra-strength tylenol.) This afternoon I ate breakfast and then had a coffee -- my headache suddenly settled with the coffee, but now my heart is pounding. Tired of my own negativity and symptoms. Tired of accomplishing nothing and feeling bad about it. 
      The headache has been very sensitive to light. Mostly stronger on one side than the other. Typically strongest behind one eye and running behind one ear. Sometimes in back at the base of my skull.
      My questions are:
      Is ongoing headache likely related to stopping Effexor (and Strattera), in which case it will hopefully eventually stop? Or is this a side-effect of the Pristiq? (Or maybe coincidence, but I don't know that I've ever had a headache for at least 6 days before. Maybe.)  
      Would one have Effexor withdrawal symptoms despite replacing it with Pristiq?
      For those with Pristiq headache side-effect, has it gone away? 
      Do people experience Straterra withdrawal symptoms?
      Thanks. 
      (PS I take 7 mg zopiclone for sleep each night.)
    • By J04KlM
      I have been on Wellbutrin 150 mg on 3 weeks and 5 days, just 4 days ago i started to feel the positive effect. My depression has definitely lifted, i enjoy life again and i've got more energy and motivation. But the depression is still there, i'm still not where i used to be. So i want to try increasing the dosage of Wellbutrin to 300mg to make the positive effect even stronger. But my doctor has told me she's seen patients get emotionally flat/lose their creativity on 300 mg, so i am here to ask any of you who are currently taking Wellbutrin 300 mg or have been on it before. Did you feel any sign of emotional flatness or lost creativity? Or did it make you feel even better than on 150 mg?
      No negative stories about the medication in general please, i'm only interested in hearing how you felt when you were on 300 mg of Wellbutrin.
    • By Timmer
      I have talked to both my primary physician and an orthopedic surgeon. I have decided it's time to have tennis elbow release. Has anyone here ever had the surgery? I am wondering if anyone can give me any idea what to expect. Obviously, I asked my doctors about it, but there are some things you can find out from others' first hand experience. 
    • By Evey
      Latuda makes me too darn restless and hypomanic. I told my pdoc how I felt yesterday and he decided to up my Latuda into split doses. He thinks my Paxil is contributing to the hypomania/restlessness.

      I feel even worse. So extremely restlessness, feel like I have to keep moving around, etc.

      It's a shame because it's been great for depression and clearing my mind.

      I just wrote him an email telling him I'm feeling worse. I wish he would add something else with it but he won't load me up on meds.

      Feeling frustrated and unsure what's going to come next. I hate med changes.